On the hyperbolicity, stability and correctness of the cauchy problem for the system of equations of two-speed motion of two-phase media

L. A. Klebanov, A. E. Kroshilin, B. I. Nigmatulin, R. I. Nigmatulin

Research output: Contribution to journalArticlepeer-review

15 Citations (Scopus)

Abstract

Unsteady one-dimensional two-speed flows of a disperse stream are investigated and properties of the respective system of differential equations are investigated. Propagation of small perturbations is studied on the example of a mixture of barotropic gas with incompressible particles. It is pointed out that the nonhyperbolicity and instability of small perturbations peculiar to the system of differential equations are due to incomplete definition of interaction between phases and inside the dispersed phase, and to transport effects, and unrelated to acoustic perturbation propagation. Estimates are obtained for the characteristic times of instability development in streams of the drop and bubble structure.

Original languageEnglish
Pages (from-to)66-74
Number of pages9
JournalJournal of Applied Mathematics and Mechanics
Volume46
Issue number1
DOIs
Publication statusPublished - 1982
Externally publishedYes

Fingerprint

Dive into the research topics of 'On the hyperbolicity, stability and correctness of the cauchy problem for the system of equations of two-speed motion of two-phase media'. Together they form a unique fingerprint.

Cite this